# SDR CA970528006

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 10033591101
- Condition: Broken
- Location: Beacon
- Stage of operation: CL
- Nature of condition: E, C
- Precautionary procedure: A

## Discrepancy

(CAN) LIGHTNING STRIKE CAUSED UPPER LENS OF ANTI-COLLISION BEACON TO DEPART AIRCRAFT AND ENTER #2 ENGINE. SEQ. NO.0165665 REPORTED RUMBLING AND AT 90 PERCENT N1 HEAVY VIBRATION FELT. FAN BLADES REPLACED, BORESCOPE INSPECTION CARRIED OUT, NIL INTERNAL DAMAGE FOUND. THIS IS DUPLICATE REPORT TO CORRECT MODEL NUMBER DC10-30 ERROR IN ORIGINAL REPORT.
